# SDR ARWA0927951

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Engine: Pwa JT3D7
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Clamp
- Part number: 361615
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

BOGOTA - FLT 240 - AFTER DEPARTURE, CREW EXPERIENCED ABNORMAL INDICATIONS ON NR 3 ENGINE AND RETURNED TO POINT OF DEPARTURE.  UPON ARRIVAL, MAINTENANCE FOUND A CLAMP ON THE ANTI-ICE MANIFOLD HAD FAILED WITH ASSOCIATED HEAT DAMAGE AND BURNED WIRING.  REPLACED CLAMP AND BOLT.  LEAK CHECK OK IAW MM 36-10-00.  REPLACED DAMAGED WIRES WITH NEW IAW AC 43-13-1A AND MM 20-50-1.  ENGINE OPS NORMAL IAW J/C 6528.  (X)
